# SDR AALA202008029015

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 62,047 hours, 27,794 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 87232329V07
- Part serial: 2798
- Condition: Inoperative
- Location: Cockpit
- Part time: 16,226 hours, 9,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED FIRST OFFICER AIRSPEED INDICATION 8-10 KNOTS HIGHER THAN THE CAPTAIN AT TAKE OFF AND APPROACH. ON THE GROUND THE FIRST OFFICER STOOD AT 7 KNOTS. REMOVED AND REPLACED RIGHT AIR DATA MODULE.
